# SDR UALA2010052401766

- Difficulty date: May 24, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 73,683 hours, 12,035 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: S343T00237
- Part serial: 16
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L FUEL PUMPS OVERRIDING CENTER.  DID FUEL CONFIG IRREG PROC TO CORRECT PROBLEM. OK NOW WITH 3000 LBS SPLIT UNTIL CENTER USED. LEFT CENTER PUMP INOP. REPLACED SLEEVE IAW WITH COA. ALSO REPLACED PUMP. SYSTEM OPS CK'D AND REACTIVATED.
